# SDR DALA2022032802038

- Difficulty date: March 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 89,200 hours, 40,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 AT DEPARTURE,L1 DOOR SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: FOUND FWD GIRT BAR SWITCH INOP. REPLACED FWD SWITCH. OPS CKS GOOD. (8738506)
